# SDR 9508469910

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 914F5654
- Condition: Malfunctioned
- Location: Ac Bus
- Part time: 22,466 hours
- Stage of operation: UK
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AND ON APPROACH, AN UNUSUAL VIBRATION WAS ENCOUNTERED WHICH SEEMED TO BE COMING FROM BELOW OR FORWARD OF COCKPIT.  AFTER LANDING AND PASSENGER DEPLANEMENT, BLACK SMOKE FILLED THE COCKPIT.  EXTINGUISHED ALL POWER TO AIRCRAFT AND PULLED ALL CIRCUIT BREAKERS OVERHEAD.  SMOKE CEASED, FOUND AC BUS CONTROL PANEL HAD FAILED.  REPLACED PANEL, OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
